# SDR IPXA2020091660291

- Difficulty date: September 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C L-3 DOOR JAMB LOWER AFT WEB IS CRACKED AT STA 1307 AND Z= -18.  REPAIRED CRACKED L-3 DOOR JAMB LOWER AFT WEB AT STA 1307 AND Z= -18, IAW SRM 53-40-15 REPAIR 3 FIG. 201 (MAJOR).
